Ask Health Experts and Get Answers to Your Health Question ASAP
There are several reason this can happen. You could be retaining fluid by eating/drinking high sodium foods. Sitting/standing for long periods of time. Certain medications can cause this as a side effect too. If this is something that doesn't go down, you need to see your doctor. You may need a water pill to help with this. In the mean time lower your salt intake, don't drink soda pop, drink more water which will actually flush your system as well. Coffee is a natural diuretic as well. Elevate your feet/legs as often as possible. You can also purchase circulation stockings at your local pharmacy, as this will compress the fluid back into the veins.
If there is no change by doing the above, do make sure to follow up with your doctor for a proper in person evaluation.
Hope this helps, If you need anything else please feel free to ask. If you found this helpful don't forget to click the *ACCEPT* button and please take a moment to leave me *POSITIVE* feedback.